Geometrically rational real conic bundles and very transitive actions

Blanc, Jérémy and Mangolte, Frédéric. (2011) Geometrically rational real conic bundles and very transitive actions. Compositio mathematica, Vol. 147, H. 1. pp. 161-187.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5842748

Downloads: Statistics Overview


In this article we study the transitivity of the group of automorphisms of real algebraic surfaces. We characterize real algebraic surfaces with very transitive automorphism groups. We give applications to the classification of real algebraic models of compact surfaces: these applications yield new insight into the geometry of the real locus, proving several surprising facts on this geometry. This geometry can be thought of as a half-way point between the biregular and birational geometries.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Cambridge University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:48

Repository Staff Only: item control page